# SDR CHQA200500013

- Difficulty date: January 23, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000053
- Aircraft time: 307 hours, 210 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9283 - DTW TO SYR - AFTER PASSING 1000 FT, A SLAT/FLAP LEVER DISAGREE MESSAGE APPEARED ON EICAS.  IT WAS FOLLOWED BY A FLAP FAIL MESSAGE.  AFTER LEVELING OFF AT 13,000 FT, THE SLAT OPERATED NORMALLY, BUT THE FLAPS STILL INDICATED FAILED.  THE FLAPS WERE VISUALLY CHECKED AND DETERMINED TO BE BETWEEN FULL UP AND FLAP 1 POSITION.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO CMH WHERE IT LANDED WITHOUT EVENT.  MAINTENANCE INSPECTED THE FLAPS AND FOUND THEM TO BE AT 2 DEGREES.  MAINTENANCE RESET THE FLAP SYSTEM IAW EMB 170 AMM AND THE FLAP SYSTEM OPS CHECKED GOOD.
